# SDR SWAA2021081321739

- Difficulty date: September 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 947 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS 947.5 BETWEEN S-26R TO S-26L AND WL 156.5 AT AFT CARGO COMPARTMENT / REPLACED ANGLE - SUPPORT LOCATED BS 947.5 BETWEEN S-26T TO S-26L AND WL 156.5 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9; 51-40-02 AND DWG #149A8110 REV.A
